# SDR USAA200609002

- Difficulty date: September 6, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 43,421 hours, 30,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.45 INCH LONG CRACK FOUND AT BS 665, LBL 30 (CEILING OF LEFT MLG WELL).   REMOVED DAMAGE, FABRICATED AND INSTALLED ANGLE AND DOUBLERS IAW TYPICAL REPAIR 53-60-04.
